# SDR C2XA07BT007

- Difficulty date: January 22, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 10,944 hours, 8,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Thermal Switch
- Part number: M1075066242
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK DURING FLIGHT IN ICING CONDITIONS A BURNING SMELL IS PRESENT IN COCKPIT WHEN THE ANTI ICE SYSTEM TURNS ON.  REMOVED AND REPLACED SWITCHES S0285 AND S0200 IAW EMB145 AMM 21-26-04.  OPS CHECK GOOD.
